# SDR UPS96820075

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cap
- Condition: Cracked
- Location: Aux Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE 'C', UPPER AUX SPAR CAP HAS CRACK IN ATTACHMENT HOLE WHICH EXTENDS TO EDGE.  DRILLED FITTING AND INSTALLED IAW 51-3-2, 51-1-20D AND 51-1-24 TO BE INSTALLED ON UPS TASK CARD NR 1056.
